Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 15, Number 4

All articles in this issue are freely accessible.

On the diffusion of tides into permeable rock of finite depth
R. C. DiPrima.
Quart. Appl. Math. 15 (1958), 329-339
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 91112
On the periodic solutions of the forced oscillator equation
R. M. Rosenberg.
Quart. Appl. Math. 15 (1958), 341-354
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 92051
Stability limits for a clamped spherical shell segment under uniform pressure
Robert R. Archer.
Quart. Appl. Math. 15 (1958), 355-366
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 98515
On transverse vibrations of shallow spherical shells
Millard W. Johnson and Eric Reissner.
Quart. Appl. Math. 15 (1958), 367-380
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 92427
Thermoelastic similarity laws
A. E. Green, J. R. M. Radok and R. S. Rivlin.
Quart. Appl. Math. 15 (1958), 381-393
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 92479
The rectification of non-Gaussian noise
James A. Mullen and David Middleton.
Quart. Appl. Math. 15 (1958), 395-419
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 90936
Solutions of the Helmholtz equation for a class of non-separable cylindrical and rotational coordinate systems
Vaughan H. Weston.
Quart. Appl. Math. 15 (1958), 420-427
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 98238
On linear perturbations
Aurel Wintner.
Quart. Appl. Math. 15 (1958), 428-430
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 92042
A Lebedev transform and the “baffle” problem
C. P. Wells and A. Leitner.
Quart. Appl. Math. 15 (1958), 430-434
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 92529
Geometric interpretation for the reciprocal deformation tensors
C. Truesdell.
Quart. Appl. Math. 15 (1958), 434-435
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 92378

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website